# SDR REXA2022103102335

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 20R FROM F.S.319.70 TO F.S349 IS CORRODED	LOCATED AND DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL FOR STR 20R IAW CRJ900 SRM 51-40-11-001-001-A01 P/N SH670-32004-1
